# SDR DALA2025103007945

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 86,462 hours, 11,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 30AB SEAT ROW WHITE EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPAIRED WIRING CONNECTOR PER A330 AMM 33-51. (6683803)
